跳到主要內容

臺灣博碩士論文加值系統

(44.192.22.242) 您好!臺灣時間:2021/07/31 09:49
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

我願授權國圖
: 
twitterline
研究生:張晏嘉
研究生(外文):Yan-Jia Chang
論文名稱(外文):A note on an inverse-probability-weighted approach to the estimation ofsuccessive duration times under left-truncation and right-censoring
指導教授:沈葆聖沈葆聖引用關係
指導教授(外文):Pao-sheng Shen
學位類別:碩士
校院名稱:東海大學
系所名稱:統計學系
學門:數學及統計學門
學類:統計學類
論文種類:學術論文
論文出版年:2007
畢業學年度:95
語文別:中文
論文頁數:18
中文關鍵詞:截取設限
外文關鍵詞:Informative censoringTruncation
相關次數:
  • 被引用被引用:0
  • 點閱點閱:138
  • 評分評分:
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
In incident cohort studies, survival data often include subjects who have had an initiate
event at recruitment and may potentially experience two successive events (first and second)
during the follow-up period. Since the second duration process becomes observable only
if the second event has occurred, left-truncation and dependent censoring arise if the two
duration times are correlated. To confront the two potential sampling biases, Chang and
Tzeng (2006) provided an inverse-probability-weighted (IPW) approach for estimating the
joint probability function of successive duration times. In this note, an alternative IPW
approach is proposed and shown to be equivalent to the estimator of Chang and Tzeng
(2006). A simulation study is conducted to investigate the IPW estimator.
Contents

Abstract ………………..............................................................................................1


Chapter 1 . Introduction …………………………………………………………..1


Chapter 2 . The IPW Estimators ………………………………………………….2


Chapter 3 . Simulation ……………………………………………………………5


Reference …………………………………………………………………………..11


Appendix …………………………………………………………………………..12
Anderson P. K., Borgan, O., Gill, R. D. & Keiding, N. (1992). Statistical models based on
counting processes. New York: Springer-Verlag.
Clayton, D. G. (1987), A model for association in bivariate life tables and its application
in epidemiological studies of familial tendency in chronic disease incidence. Biometrika, 65,
141-151.
Chang, S.-H, Tzeng, S.-J. (2006), Noparametric estimation of sojourn time distributions for
truncated serial event data- a weight-adjusted approach. Lifetime Data Analysis, 12, 53-67.
Lin, D. Y., Sun, W., Ying, Z. (1999), Nonparametric estimation of the gap time distributions
for serial events with censored data. Biometrika, 86, 59-70.
Shen, P.-S. (2005), Estimation of the truncation probability with left-truncated and rightcensored
data. Journal of Nonparametric Statistics, 17, No 8, 957-969.
Visser, M. (1996), Nonparametric estimation of the bivariate survival function with an application
to vertically transmitted AIDS. Biometrika, 83, 507-518.
Wang, W-J, Wells, M. T. (1998), Nonparametric estimation of successive duration times
under dependent censoring. Biometrika, 85, 561-572.
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top